# SDR FDEA201801230198

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221321000
- Condition: Corroded
- Location: Frames 13-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK CARGO FLOOR SUPPORT UNDER LAV HAS CORROSION UPPER CHORD Y1959 FROM FR13 TO FR13B. REMOVED AND REPLACED MDCC FLOOR SUPPORT UPPER CHORD FROM Y1959 FR13 TO FR18 IAW SRM 51-40-21. CORROSION FOUND OUT OF LIMITS IAW SRM 53-12-15.
